# SDR FDEA202203280723

- Difficulty date: March 28, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N184FE
- Make and model: Boeing 767-300
- Aircraft serial: 63115
- Aircraft time: 3,642 hours, 1,772 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 113T230140G
- Part serial: 000866
- Condition: Torn
- Location: Zone 600
- Part time: 3,642 hours, 1,772 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBOARD AFT FLAP WITH NICK LOWER SURFACE AT WBL -152 RH WING INBOARD AFT FLAP TRAILING EDGE LOWER SKIN AT IFS 162.65 WAS REPAIRED IAW SRM   57-53-01-2R TABLE I FIGURE 201 AND SRM 51-70-03-0G PAR. 5.L. FIGURE 16  REV.82 DEC 15/2021
